MathSciNet Relay Station
MathSciNet bibliographic data
MR7643 56.0X
Eilenberg, Samuel; Harrold, O. G., Jr. Continua of finite linear measure. I. Amer. J. Math. 65, (1943). 137–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement